Couldn't find what you looking for?

TRY OUR SEARCH!

so after i took the plan b pill after my bf and i had sex i got my period. which i know is normal. But i was wondering about the next period... does it go with the new period cycle (from the plan b) or does it go back to normal (the way it was before the plan b)?

Loading...

hi airish,
it is normal for your cycle to be wacky for a little bit after taking emergency contraception.

best advice would be to use a condom or birth control pills from now on, so that you won't be worried about the inconsistancy of your period- it could be later or earlier that you're used to for the next few months because of the high amount of hormones that your body has been given. be patient with your body, it will get back to normal soon. in the meantime, do EVERYTHING you can to prevent the risk of pregnancy ( use a condom) so that you are not worried about if a pregnancy is the reason for a late period in the future because stress can cause your cycle to be wacky too which will in turn lead to more stress...

take a deep breath and be patient my dear!

hope this helps!
Reply

Loading...

Thank you!
I just thought i would check it out, because I'm almost positive I'm fine, my boyfriend is the one who is worrying more than I am. I just wanted to double check. It helps a lot! We (i) don't plan on having anymore sex till my period is back on a more regular cycle.
I just hate not knowing when it'll start. hah.
Thank you lagirl21!!!! :-D
Reply

Loading...